# SDR HEEA086731

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Condition: Broken
- Location: Vibe Absorber
- Part time: 2,347 hours
- Component: Vibe Absorber
- Component part number: 350A31003306
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN SPRING FOUND ON VIBRATION ABSORBER DURING INSPECTION. TO BE SENT TO VENDOR.
